Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach feeling like balloon, sleepy after having Obimet*SR, Pulsonac, Krimson 35, Enzomac forte. Possible reason?

hello doctor, My doctor advised me the combination of OBIMET*SR, Pulsonac, Krimson 35, hyponidd & Enzomac forte & a syrup M2-tone on 2nd march. I started the course since last evening. today i not feeling good, i am feeling my stomach like a baloon & sleepy. my doctor this course for minimum 3 months except Enzomac i.e. for 7 days. kindly advise manju rani
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Obimet SR contains metformin which is a insulin sensitizer and can cause hypoglycemia.
So the symptoms you are having could be due to the tablets you taking.
And possibly these symptoms can subside slowly.
Usually we advice obimet SR to take within 15 min after eating the food.
So you can follow that after taking your doctor's advice and possibly this can work.
For more details you can ask me through:
Take care.

Answered: Sat, 1 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor